Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 60, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 28, 2018, 3:10 AM PDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2018, 3:10 AM PDT (10:10 UTC)
- Expired
- Jun 29, 2018, 9:00 PM PDT
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
414 WHUS76 KEKA 281010 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 310 AM PDT Thu Jun 28 2018 PZZ470-281815- /O.EXP.KEKA.GL.W.0024.000000T0000Z-180628T1000Z/ /O.EXB.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 310 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM MONDAY... ...GALE WARNING HAS EXPIRED... * WINDS...NW to N 20 to 25 kt. * WAVES...N 7 to 10 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-281815- /O.EXP.KEKA.GL.W.0024.000000T0000Z-180628T1000Z/ /O.NEW.KEKA.SC.Y.0060.180628T1010Z-180702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 310 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM MONDAY... ...GALE WARNING HAS EXPIRED... * WINDS...NW 20 to 30 kt. * WAVES...N 9 to 11 feet at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-281815- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-180629T0400Z/ Pt St George to Cape Mendocino out 10 nm- 310 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 10 to 20 kt. Occasional gusts to 30 kt near Point Saint George. * WAVES...NW 8 to 10 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-281815- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 310 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM MONDAY... * WINDS...NW 20 to 30 kt. * WAVES...NW 8 to 10 feet at 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
7 follow-up statements
331 WHUS76 KEKA 281617 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 917 AM PDT Thu Jun 28 2018 PZZ450-290030- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180629T0400Z/ Pt St George to Cape Mendocino out 10 nm- 917 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S 5 to 10 kt this morning, NW 10 to 20 kt this afternoon. Occasional gusts to 25 kt near Point Saint George. * WAVES...NW 5 to 7 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-290030- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 917 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NW 15 to 25 kt with local gusts to 35 kt near Cape Mendocino. * WAVES...NW 5 to 8 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-290030- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 917 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NW to N 15 to 25 kt. * WAVES...N 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-290030- /O.CON.KEKA.SC.Y.0060.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 917 AM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N to NW 15 to 25 kt with local gusts to 35 kt near Cape Mendocino. * WAVES...NW 8 to 10 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
127 WHUS76 KEKA 282116 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 216 PM PDT Thu Jun 28 2018 PZZ470-290530- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/ /O.NEW.KEKA.GL.A.0020.180630T1000Z-180702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 216 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT... The National Weather Service in Eureka has issued a Gale Watch, which is in effect from late Friday night through late Sunday night. * WINDS...NW to N 15 to 25 kt. Winds will increase Friday Night to 25 to 30 with gusts to 35 kt. * WAVES...N 6 to 8 feet at 7 seconds building to 12 to 15 feet at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ475-290530- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/ /O.NEW.KEKA.GL.A.0020.180630T0400Z-180702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 216 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SUNDAY NIGHT... The National Weather Service in Eureka has issued a Gale Watch, which is in effect from Friday evening through late Sunday night. * WINDS...N to NW 15 to 25 kt with local gusts to 35 kt near Cape Mendocino. * WAVES...NW 8 to 10 feet at 8 seconds building to 12 to 15 feet at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ450-282230- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-180628T2200Z/ Pt St George to Cape Mendocino out 10 nm- 216 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NW 10 to 20 kt. Occasional gusts to 25 kt near Point Saint George. * WAVES...NW 5 to 7 feet at 7 seconds building to 7 to 10 feet at 9 seconds by Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-290530- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 216 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NW 15 to 25 kt with local gusts to 35 kt near Cape Mendocino. * WAVES...NW 5 to 8 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
119 WHUS76 KEKA 290349 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 849 PM PDT Thu Jun 28 2018 PZZ470-291200- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/ /O.CON.KEKA.GL.A.0020.180630T1000Z-180702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WINDS...NW to N 15 to 25 kt. Winds will increase Friday Night to 25 to 30 with gusts to 35 kt. * WAVES...N 6 to 8 feet at 7 seconds building to 12 to 15 feet at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ475-291200- /O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/ /O.CON.KEKA.GL.A.0020.180630T0400Z-180702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SUNDAY NIGHT... * WINDS...N to NW 15 to 25 kt with local gusts to 35 kt near Cape Mendocino. * WAVES...NW 8 to 10 feet at 8 seconds building to 12 to 15 feet at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ455-291200- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 849 PM PDT Thu Jun 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NW 15 to 25 kt with local gusts to 35 kt near Cape Mendocino. * WAVES...NW 5 to 8 feet at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
657 WHUS76 KEKA 291019 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 319 AM PDT Fri Jun 29 2018 PZZ475-291830- /O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/ /O.UPG.KEKA.GL.A.0020.180630T0400Z-180702T1000Z/ /O.NEW.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 319 AM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM TUESDAY... * WINDS...N 20 to 30 kt. Gusts to 40 kt by this evening. * WAVES...N 8 to 10 ft at 8 seconds building to 12 to 15 ft at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ470-291830- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/ /O.EXT.KEKA.GL.A.0020.180630T1000Z-180703T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 319 AM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... ...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... * WINDS...N 15 to 25 kt today. Winds will increase tonight to 25 to 30 with gusts to 35 kt. * WAVES...N 6 to 8 ft at 7 seconds building to 12 to 14 ft at 9 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-291830- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 319 AM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... * WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt. * WAVES...NW 6 to 8 ft at 8 seconds building to 8 to 10 ft at 9 seconds by Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
079 WHUS76 KEKA 291614 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 914 AM PDT Fri Jun 29 2018 PZZ475-300015- /O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/ /O.CON.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 914 AM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT TUESDAY... * WINDS...N 15 to 25 kt, increasing to 20 to 30 kt tonight and Saturday with gusts to 40 kt. * WAVES...N 8 to 10 ft at 8 seconds building to 12 to 15 ft at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ470-300015- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/ /O.CON.KEKA.GL.A.0020.180630T1000Z-180703T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 914 AM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... * WINDS...N 15 to 25 kt today. Winds will increase tonight to 25 to 30 with gusts to 35 kt. * WAVES...N 6 to 8 ft at 7 seconds building to 12 to 14 ft at 9 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. $$ PZZ455-300015- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 914 AM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt near Cape Mendocino. * WAVES...NW 5 to 8 ft at 8 seconds building to 8 to 10 ft at 9 seconds by Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
339 WHUS76 KEKA 292153 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 253 PM PDT Fri Jun 29 2018 PZZ470-300600- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-180630T1600Z/ /O.UPG.KEKA.GL.A.0020.180630T1000Z-180703T1000Z/ /O.EXB.KEKA.GL.W.0025.180630T1600Z-180703T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 253 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Gale Warning, which is in effect from 9 AM Saturday to 3 AM PDT Tuesday. The Gale Watch is no longer in effect. * WINDS...N 15 to 25 kt today. Winds will increase tonight to 25 to 30 with gusts to 35 kt on Saturday, and continue into early next week. * WAVES...N 6 to 8 ft at 7 seconds building to 10 to 12 ft at 9 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-300600- /O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/ /O.CON.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 253 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT TUESDAY... * WINDS...N 15 to 25 kt, increasing to 20 to 30 kt tonight and Saturday with gusts to 40 kt. * WAVES...N 7 to 9 ft at 8 seconds building to 11 to 13 ft at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-300600- /O.NEW.KEKA.SC.Y.0061.180630T1500Z-180703T1000Z/ Pt St George to Cape Mendocino out 10 nm- 253 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT TUESDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 8 AM Saturday to 3 AM PDT Tuesday. * WINDS...NW to N 15 to 25 kt with occasional gusts to 25 to 35 kt near Pt St George. * WAVES...NW 4 to 6 ft at 8 seconds building to 8 to 10 ft at 9 seconds by Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-300600- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-180703T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 253 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt near Cape Mendocino. * WAVES...NW 5 to 8 ft at 8 seconds building to 8 to 10 ft at 9 seconds by Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
780 WHUS76 KEKA 300312 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 812 PM PDT Fri Jun 29 2018 PZZ470-301115- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1600Z/ /O.CON.KEKA.GL.W.0025.180630T1600Z-180703T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 812 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT TUESDAY... * WINDS...N 25 to 30 with gusts to 35 kt through early next week. * WAVES...N 6 to 8 ft at 7 seconds building to 10 to 12 ft at 9 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-301115- /O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/ /O.CON.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 812 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...N 20 to 30 kt with gusts to 40 kt. * WAVES...N 7 to 9 ft at 8 seconds building to 11 to 13 ft at 10 seconds by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-301115- /O.CON.KEKA.SC.Y.0061.180630T1500Z-180703T1000Z/ Pt St George to Cape Mendocino out 10 nm- 812 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT TUESDAY... * WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt near Pt St George. * WAVES...NW 4 to 6 ft at 8 seconds building to 8 to 10 ft at 9 seconds by Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-301115- /O.CON.KEKA.SC.Y.0059.000000T0000Z-180703T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 812 PM PDT Fri Jun 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt near Cape Mendocino. * WAVES...NW 5 to 8 ft at 8 seconds building to 8 to 10 ft at 9 seconds by Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:41 PM PDT, 12 hours 29 minutes earlier.
Area forecast discussion, Jun 27, 2:41 PM PDT, 12 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
241 PM PDT Wed Jun 27 2018
.SYNOPSIS...Building high pressure will bring warm and dry weather
through the rest of the work week with interior temperatures
reaching the triple digits over the weekend.
&&
.DISCUSSION...A weak upper trough will pass overhead the Pacific
Northwest tonight resulting seasonable temperatures and veil of
thin, high cloud cover across the region through Thursday. Coastal
stratus will be possible Thursday morning but should erode by the
afternoon making for a mostly clear day across northwest
California. Strong high pressure will then build across the region
Friday through the weekend. This will bring hot and dry weather
conditions through the weekend with inland valleys surpassing the
triple digits on Saturday. The thermal trough will shift westward
over the weekend and generate gusty northeast winds for Saturday
morning. This will intensify drying, especially on the upper slopes
of interior mountains, and help promote mostly clear skies on the
along the coast. Please read the fire weather discussion for details
on these conditions. Sunday will be a few degrees cooler than
Saturday with some temperatures still reaching 100. Then moving
forward into next week, the ridge will retrograde as a broad upper
trough sinks over the Pacific Northwest. This will cause inland
temperatures to trend downwards to near normal values, around 70s and
80s, by the middle of next week. Coastal locations will remain
seasonal with a return of morning cloudiness and scattering
afternoon skies. /KML
&&
.AVIATION...Marine stratus developed overnight along portions of
the Redwood Coast, eventually extending over much of the coast by
middle morning. Most Vis remained VFR occasionally MVFR while
CIGS dipped into IFR. By 1 PM a narrow cord of stratus continued
along the coast from the Eel Delta to just south of the CEC
airport, with ACV still IFR and clouds eroding hastily. However,
low clouds will reform overnight bringing a repeat IFR scenario
for North Coast terminals. Interior areas will continue mostly
SKC. A a couple of models are indicating possible FEW-SCT stratus
into UKI in the morning. The confidence level is not super high,
but will follow along with previous thought by briefly mentioning
the possibility in the morning's UKI TAF. /TA
&&
.MARINE...Low end gales will continue across the outer waters
through tonight with gusts around 35 kt possible. A gale warning
may need to be extended for the southern outer waters through
Thursday but winds will otherwise diminish across the northern
waters. This improvement will be shortlived as winds increase over
the weekend with gale force gusts likely across the outer waters
and nearshore by Point Saint George, Cape Mendocino, and Point
Arena. /KML
&&
.FIRE WEATHER...Hot and dry weather conditions along with gusty
northeast winds will bring critical fire weather conditions over the
weekend for eastern Mendocino and Lake counties. Saturday will
be the hottest day of the weekend with valley temperatures
surpassing the triple digits and afternoon RH falling to 15 to 20
degrees. The strongest winds are forecast to be along periphery of
Lake County and concentrated across the central valley reaching
20 to 25 mph for Saturday morning. There is still a bit of
uncertainty in the strength of winds for northeast Mendocino and
Lake counties, but the upper slopes and ridgetops should see gusty
conditions as well as falling humidity. For now, we will continue
to headline gusty winds and low humidity but if confidence
increases in winds then a fire weather watch may be in store for
fire zones 276 and 277. /KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 AM PDT Friday for PZZ450-455.
Gale Warning until 3 AM PDT Thursday for PZZ470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jun 28, 3:01 AM PDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 301 AM PDT Thu Jun 28 2018 CAZ101-103-104-109-291015- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 301 AM PDT Thu Jun 28 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105>108-110>113-291015- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 301 AM PDT Thu Jun 28 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Afternoon temperatures from 95 to 105 are expected during Saturday. Elevated heat risk conditions will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:36 PM PDT | Red Flag Warning | EKA | 58 hr | |
| Jun 28, 2:16 PM PDT | Gale Watch | EKA | 25 hr |
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.